MAUDE Adverse Event Report: NOVATEP SAS - RENNES - FRANCE NEXIS; COMPRESSIVE SCREW Ø2.9 LG32

NOVATEP SAS - RENNES - FRANCE NEXIS; COMPRESSIVE SCREW Ø2.9 LG32
Model Number SC020032
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the first implantation, the fragment was detected on xrays imaging and was intentionally left in side.After its subsequent removal of the fragment, no corrective procedure was undertaken to reposition the screw.
 
Event or Problem Description
Initial information: ansm (french competent authority) report from the user indicating a broken screw.Additional information on august 6th: during implantation in february, slight metal filings came loose from the distal thread of the screw.This part remained in the soft tissue surrounding the bone.Four months later, as the patient experienced pain and discomfort, x-rays were performed, showing that the fragment had migrated in the soft tissue.The surgeon decided to re-open the patient so as to remove the thread.This correction surgery was performed on (b)(6), 2025.The xrays show a deep insertion of the screw, so much that it seems to protrude at least 3mm from the bone.Nb: incident reported to ansm by the user.Ref # (b)(4).A second report has been addressed to ansm by the user: # (b)(6).It mentions the second screw used at the same time but it turned out to be irrelevant as this second screw wasn't problematic.

Brand Name
NEXIS
Common Device Name
COMPRESSIVE SCREW Ø2.9 LG32
Manufacturer (Section D)
NOVATEP SAS - RENNES - FRANCE
2 all jacques frimot, 35000 re
rennes, 35000
FR  35000
Manufacturer (Section G)
NOVASTEP
2 all jacques frimot, 35000 re
rennes, 35000
FR   35000
Manufacturer Contact
patrick lebas
2 all jacques frimot, 35000 rennes
rennes, 35000
FR   35000
MDR Report Key22883708
Report Number3010673777-2025-00002
Device Sequence Number9640907
Product Code HWC
UDI-Device Identifier03700879501215
UDI-Public03700879501215
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC020032
Device Lot NumberL01805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown